This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Posted by RSJ on June 26, 1999 at 23:28:34
I have been taking Zoloft 200mg for two months now.I have had a problem maintaining an erection since I went from 50mg to 200mg.
Is this a normal side affect of the drug?
I am 33yrs old,and I have never had any sexual problems in the past.
Posted by HFHS M.D.-SW on June 28, 1999 at 14:40:21
I am sorry to report that erectile problems maybe a side effect of zoloft
and other antidepressant agents. Erectile dysfunction ranges from 5% to
25%, depending the medication and the population studied.
The good news is there maybe modifications or medication that may help
Your psychiatrist may decrease the current dosage, add another medication to counteract this side effect or possibly switch to a different antidpressant, that may have fewer sexual side effects.
A proper history and evaluation by your physician may aid in
determining the correct course of treatment.
Remember that this information is intended for educational purposes only.
Always consult your physician.
*Keywords: Erectile dysfunction, antidepressant side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.